Bulletin of the American Mathematical Society

The isomorphism theorem in compactly generated lattices

Peter Crawley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 6 (1959), 377-379.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523370

Mathematical Reviews number (MathSciNet)
MR0106860

Zentralblatt MATH identifier
0094.01702

Citation

Crawley, Peter. The isomorphism theorem in compactly generated lattices. Bull. Amer. Math. Soc. 65 (1959), no. 6, 377--379. https://projecteuclid.org/euclid.bams/1183523370


Export citation

References